Punjab University Journal of Mathematics
 
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
  ISSN-1016-2526  
Frequency: Monthly  
 
 
   
 
 

Vol. 54 (8) (2022)
 
 
   
A Modified Proximal Point Algorithm for Finite Families of Minimization Problems and Fixed Point Problems of Asymptotically Quasi-nonexpansive Multivalued Mappings
by Imo Kalu Agwu and Donatus Ikechi Igbokwe
   
Eigenvalue method for the solution of multi-compartment model of HIV-AIDS transmission
by Aaqid Mohi-Ud Din Bhat and Ujwal Warbhe
   
Hybrid Learning and Teaching in Mathematics Courses Due to COVID-19
by Ambreen Zehra
   
ON THE NEW FAMILY OF KIES BURR XII DISTRIBUTION
by Fiaz Ahmad Bhatti,, G.G. Hamedani, Azeem Ali and Munir Ahmad
   
 
  Navigations  
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
 
  Previous Issue
Vol. 55 (11-12) (2023)
 
  Online Contents  
 
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved